American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46E15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 121 to 150 of 237 found      Go to page: < 2 3 4 5 6 7 8

[121] V. Farmaki. Classifications of Baire-$1$ functions and $c\sb 0$-spreading models . Trans. Amer. Math. Soc. 345 (1994) 819-831. MR 1262339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] Joel M. Cohen and Flavia Colonna. Bounded holomorphic functions on bounded symmetric domains . Trans. Amer. Math. Soc. 343 (1994) 135-156. MR 1176085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] Serguei V. Kisliakov and Quan Hua Xu. Interpolation of weighted and vector-valued Hardy spaces . Trans. Amer. Math. Soc. 343 (1994) 1-34. MR 1236225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] Kevin M. Madigan. Composition operators on analytic Lipschitz spaces . Proc. Amer. Math. Soc. 119 (1993) 465-473. MR 1152987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] Lisa R. Goldberg. On the shape of the unit sphere in $Q(\Delta)$ . Proc. Amer. Math. Soc. 118 (1993) 1179-1185. MR 1186987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] W. C. Lang. On the entropy norm spaces and the Hardy space ${\rm Re}\,H\sp 1$ . Proc. Amer. Math. Soc. 118 (1993) 861-863. MR 1166359.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] Ashot Djrbashian. Integral representations for Riesz systems in the unit ball and some applications . Proc. Amer. Math. Soc. 117 (1993) 395-403. MR 1116256.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] Dragan Vukotić. A sharp estimate for $A\sp p\sb \alpha$ functions in ${\bf C}\sp n$ . Proc. Amer. Math. Soc. 117 (1993) 753-756. MR 1120512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] Alexander J. Izzo. Uniform algebras generated by holomorphic and pluriharmonic functions . Trans. Amer. Math. Soc. 339 (1993) 835-847. MR 1139494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] Michael Cwikel, John E. McCarthy and Thomas H. Wolff. Interpolation between weighted Hardy spaces . Proc. Amer. Math. Soc. 116 (1992) 381-388. MR 1093595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] Chengmin Yang. Projections $P$ on $C=C[-1,1]$ which interpolate at $\dim (P(C))$ or more points . Proc. Amer. Math. Soc. 115 (1992) 669-676. MR 1089415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] Alexandru Aleman. Invariant subspaces with finite codimension in Bergman spaces . Trans. Amer. Math. Soc. 330 (1992) 531-544. MR 1028755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] John Akeroyd. Density of the polynomials in the Hardy space of certain slit domains . Proc. Amer. Math. Soc. 115 (1992) 1013-1021. MR 1089399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] Leonid G. Hanin. Kantorovich-Rubinstein norm and its application in the theory of Lipschitz spaces . Proc. Amer. Math. Soc. 115 (1992) 345-352. MR 1097344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] Rodrigo Bañuelos and Charles N. Moore. Mean growth of Bloch functions and Makarov's law of the iterated logarithm . Proc. Amer. Math. Soc. 112 (1991) 851-854. MR 1057948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] Helmut Knaust. Array convergence of functions of the first Baire class . Proc. Amer. Math. Soc. 112 (1991) 529-532. MR 1057955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[137] Jor-Ting Chan. On the semiring $L\sp +(C\sb 0(X))$ . Proc. Amer. Math. Soc. 112 (1991) 171-174. MR 1037205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[138] F. Jafari. Carleson measures in Hardy and weighted Bergman spaces of polydiscs . Proc. Amer. Math. Soc. 112 (1991) 771-781. MR 1039533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[139] Leopoldo Nachbin. On the weighted approximation of continuously differentiable functions . Proc. Amer. Math. Soc. 111 (1991) 481-485. MR 1037217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[140] Jorge Mujica. Linearization of bounded holomorphic mappings on Banach spaces . Trans. Amer. Math. Soc. 324 (1991) 867-887. MR 1000146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[141] O. Blasco and A. Pełczyński. Theorems of Hardy and Paley for vector-valued analytic functions and related classes of Banach spaces . Trans. Amer. Math. Soc. 323 (1991) 335-367. MR 979957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[142] J. M. Anderson, J. L. Fernández and A. L. Shields. Inner functions and cyclic vectors in the Bloch space . Trans. Amer. Math. Soc. 323 (1991) 429-448. MR 979966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[143] Pratibha Ghatage and Shun Hua Sun. A Luecking-type subspace of $\mathcal{L}\sp 1\sb a$ and its dual . Proc. Amer. Math. Soc. 110 (1990) 767-774. MR 1025278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[144] Charles V. Coffman and Jonathan Cohen. The duals of harmonic Bergman spaces . Proc. Amer. Math. Soc. 110 (1990) 697-704. MR 1028042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[145] M. Nawrocki. The Orlicz-Pettis theorem fails for Lumer's Hardy spaces $(LH)\sp p(B)$ . Proc. Amer. Math. Soc. 109 (1990) 957-963. MR 1007507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[146] Paul F. X. Müller. On linear topological properties of $H\sp 1$ on spaces of homogeneous type . Trans. Amer. Math. Soc. 317 (1990) 463-484. MR 974522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[147] Emil J. Straube. Interpolation between Sobolev and between Lipschitz spaces of analytic functions on starshaped domains . Trans. Amer. Math. Soc. 316 (1989) 653-671. MR 943308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[148] Jan-Olov Strömberg and Richard L. Wheeden. Relations between $H\sp p\sb u$ and $L\sp p\sb u$ in a product space . Trans. Amer. Math. Soc. 315 (1989) 769-797. MR 951891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[149] John Akeroyd. Point evaluations and polynomial approximation in the mean with respect to harmonic measure . Proc. Amer. Math. Soc. 105 (1989) 575-581. MR 929403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[150] Clinton J. Kolaski. Surjective isometries of weighted Bergman spaces . Proc. Amer. Math. Soc. 105 (1989) 652-657. MR 953008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 121 to 150 of 237 found      Go to page: < 2 3 4 5 6 7 8